Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kimmi

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kimmi

  • Rank
    New Member
  1. before i started accutane i read all these horror stories about scaly skin, peeling skin etc but i really havent go that bad dry skin. Yes i have dry lips, and sometimes teeny flakes of skin around my lips but apart from that i dont! or backpain.. or headaches.. is this just me, are everyone else's side effects much worse? im on 60mg a day month 3
  2. sorry me again lol orrr would it be better coverage to apply Macs select SPf foundation ORinstead of the select tint then follow with concealer then powder. obviously i need coverage but i obviously dont want to look caked up i get the concealer and powder thang.. just worried about what would be the best base x (mac seems to be good for me)
  3. thanks sparty sorry ive never seemed to get the whole foundation thing right! soo would it be alright to wear Mac Select tinted moisterisor, to even out my skin tone and redness.. then apply concealer.. and then finish with Mac studio fix? luv kimmix
  4. on the subject of the ocean, has anyone ever been in the sea on accutane? yes i know you are supposed to avoid the sun as your skin is extremely sensitive but i was just wondering what would happen and if my skin would really dry out if i went swimming in the pool or sea (of course wearing hat, sunscreen and not the hottest time of the day)-- any help would be apreciated
  5. i dont understand it, does anyone find thier acne/skin goes really red when your in the flurescent classroom strip lighting.. and the same for clothes shops or supermarkets... im on accutane so mabye thats a cause but it happened b4 i was on accutane
  6. hey, im coming up to my third month on accutane, im pretty much clear apart from 2 spots and even though my cheeks are baby smooth, i have alot of red marks. so im starting college next week and i really really want to hide these red marks with a good foundation- ive read quite alot about the MAC foundation, concealer and power, do you think this will be ok on my skin??? i dont want a product that will make me break out as in the past certain foundations have id be so greatful for any help
  7. ive been on accutane for 2 months now. i only have a 3-4 active spots now which is such an improvement but its the red marks on my cheeks which are getting me down.. it looks like i still have bad acne even though its baby skin smooth. im already taking zinc and vitamin E for them and using aloe vera.. but i was wondering are there any specific foods which help with healing of blemishes/red marks etc??? any help would be soo appreciated luv kimmi x
  8. i know what you mean. i usually get my hair highlighted blonde and i reaallllyyy need to get my roots done badly. actually i heard its ok to dye your hair, but highlights are worse as it apparantly can irritate your scalp more with the cap.. and pulling hair thro it. im not sure sorry this isnt much help x
  9. hey guys ive been on accutane for a month now- my dose is being upped to 60mg today (i was on 30mg b4) over the past few days my face looks really red like im really hot flushed, apart form drinking lots of water and taking vitmains is there anything else that can help combat the redness? thanks for any help x
  10. hey im on my 3rd week 30mg a day and its only now that my lips are begining to be a bit dry and i have a tiny bit of dry skin above my lips. im going up to 60mg a day in a week and the derm said thats when the side effects would be most prominent. and i havent had an intial breakout yet touch wood luv kimmi
  11. yeah ive had a bit of trouble sleeping... at night sometimes i cant get to sleep for ages and ive also been waking up really early compared to normal. saw the derm today and my dosaged is being upped to 60mg a day bring it on! luv kimmi
  12. herrsauber, todays my 3 weeks too- im on 30mg a day about 120lbs. i was wondering about the exact same thing- like you my skin has improved dramatically but yeah im still breaking out a bit every day. hopefully it will stop soon
  13. huh? ok im really confused.. :-s i was told to not use anything harsh on my face whilst on accutane esp things like B.P.... and i need something for the red marks, i was told B.P. takes care of active spots which i dont need as accutanes doing that.. ?
  14. im on roaaccutane (2 weeks) in terms of my skin, i hardly have any bumps and active acne anymore, which is good (but then again i havent had an initial breakout yet.. lets just hope it stays that way pleasseee) anyway the bigger problem is i have tonnes of small red marks on my cheeks which look like acne but my skin is completly smooth and soft there. im taking zinc and vitamin e supplements, but does anyone know of a good cream i can put on it for additional benefit whilst on roaacutane???
  15. hey i really wouldnt recomend going on dans regime straight after accutane. it will probably really agitate yourskin.. apparantly taking vitamin e and c is good for healing scars or fading red marks. and zinc is good for building new tissue, again helping to fade red marks.
×